Divisibility of class numbers of imaginary quadratic fields whose discriminant has only three prime factors

Kostadinka Lapkova*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove the existence of infinitely many imaginary quadratic fields whose discriminant has exactly three distinct prime factors and whose class group has an element of a fixed large order. The main tool we use is solving an additive problem via the circle method.

Original languageEnglish
Pages (from-to)36-63
Number of pages28
JournalActa Mathematica Hungarica
Issue number1-2
Publication statusPublished - 1 Sept 2012
Externally publishedYes


  • 11P55
  • 11R29
  • circle method
  • class number
  • quadratic field

ASJC Scopus subject areas

  • Mathematics(all)

Cite this